8 doctors weighed in:

Does boniva (ibandronate) cause chest pain?

8 doctors weighed in
Dr. William Banks Hinshaw
Obstetrics & Gynecology
4 doctors agree

In brief: Possibly

Boniva (ibandronate) is one of the bisphosphonate class of drugs.
The oral forms of these all have the potential to irritate the esophagus and cause heartburn which is a form of chest pain. The proper utilization of this medication, which includes remaining upright until the stomach has empties, can reduce this serious side effect in some people.

In brief: Possibly

Boniva (ibandronate) is one of the bisphosphonate class of drugs.
The oral forms of these all have the potential to irritate the esophagus and cause heartburn which is a form of chest pain. The proper utilization of this medication, which includes remaining upright until the stomach has empties, can reduce this serious side effect in some people.
Dr. William Banks Hinshaw
Dr. William Banks Hinshaw
Thank
Dr. Gutti Rao
Internal Medicine - Hospital-based practice
2 doctors agree

In brief: Yes

Ifyou experience upperchestpain, you need to inform your doctor immediately.

In brief: Yes

Ifyou experience upperchestpain, you need to inform your doctor immediately.
Dr. Gutti Rao
Dr. Gutti Rao
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors